# SDR CA141023007

- Difficulty date: October 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 2,990 hours
- Engine: Lyc HO360C1A
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 269A1231
- Condition: Making Metal
- Location: Rotor Head
- Part time: 3,092 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) THE ROTOR SYS WAS FOUND TO BE INCREASING IN VIBRATION.  CHECKED THROUGH THE SYSTEM AND FOUND THE BEARINGS WHEN PURGED OF GREASE WERE SHOWING FINE METAL PARTICLES.  CARRIED OUT A WEIGHTED ROTATIONAL TEST ON PITCH HOUSINGS AND FOUND THE BEARINGS TO BE A BIT ROUGH.  THIS LED ME TO REPLACE THE PITCH HOUSING BEARINGS ON ALL 3 PITCH HOUSINGS.
